# SDR M01093

- Difficulty date: August 19, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 7,240 hours, 6,041 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE CREW FOUND THE FORWARD NR3 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB AND OPS CHECKED GOOD.
